# SDR A6WA200540264

- Difficulty date: July 24, 2005
- Submitted: August 1, 2005
- Operation: Air carrier
- Aircraft: N405AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7362
- Aircraft time: 13,573 hours, 11,501 cycles
- Engine: Ge CF343B1
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING IB FLAP INNER SKIN IS DENTED BETWEEN FLAP STATION 142 AND 147 AT THE INTERCOSTAL SPAR AREA.  DEN MEASURES .850 INCH LT X .800 INCH X .067 INCH DEEP.  PERFORMED REPAIR BY CUTTING OUT DAMAGE AND INSTALLING  11.5 INCH X 3 INCH FLUSH REPAIR IAW SRM REPAIR AND EO.  (K)
